PDA

View Full Version : Feeling Good....



crmj1183
07-03-2009, 09:55 AM
Today Im feeling much better, physically not 100% but good enough. When you guys are experiencing a flare (swelling of feet, ankles, etc) how long does it last??? This whole swelling bit is really starting to blow me, I love to where high heels and I cant bcuz my feet look like pigfeet, well anyways I hope everyone has a great fun filled holiday. I hope its symptom- free and stress free.



Chriss

Spanglishqueen
07-03-2009, 10:13 AM
:fam21:Woohoo to feeling better!!!! I think mine has lasted a year and half :laugh: It pretty much depends I really can't recall a 100% day in a little while but when I do get them it's awesome and I enjoy it, even abuse it because then I am down and out again. :tongue: As far as the shoes I can tolerate platform shoes because it does and even lift all around, but after too much walking I feel the burn up and down the spine. Enjoy your fourth and your GOOD DAY!!!!:071:

Oluwa
07-03-2009, 03:01 PM
If I haven't deflated in 2 days I pop a Lasix, prescription diuretic..I get the pig hooves too...with polish sausage size fingers. Mustard? Anyone?

Face, eyes..puffy every morning...I feel elated when I don't a have fold under my eyes...

L.
O.

WantItGone
07-03-2009, 06:06 PM
so happy you're feeling well. i am 2!! neither my fibro or lupus is bothering me. the kicker is, im not taking any of my meds either (flexerill, plaquenil, motrin, or neurontin). i'm really trying to live a holistic lifestyle. i've been eating tons and tons of fruits and veggies. so, i'm feeling awesome! hope everyone is well.

crmj1183
07-03-2009, 06:33 PM
Thats good, Wantitgone..... I have really good eating habits as well, so I have had lupus for 8 yrs I dont get the symptoms to often, like swelling and stuff. Ive been really sick a number of times but usually lasts for a couple of weeks and then goes away for years. Oluwa, u r so funny ( sausages?) lol Ive been taking lasik for the last 3 days and Im not seeing a significant difference. My whole leg is swollen. That does concern me a little


Thanks for listening, Chriss

Danica01
07-03-2009, 07:10 PM
I am soooooo happy you are feeling better!!!!!! It always makes me feel better just knowing my friends are doing good! My swelling comes and goes but my fingers are swollen almost all of the time......I have the sausage issue too:-)

Oluwa
07-04-2009, 05:38 AM
It does concern me too..your leg. Maybe you need to see your doctor...kidney or heart involvement? Maybe...

I take 40mg pill...on an occasion I will require two. My legs have been so huge, that when I wore flare legged pants, my calves filled them up as if they were straight legged...

Ran tests..nothing revealed itself...so popped more Lasix till it flowed and my cankles return to ankles.

Taking potassium pills?

Hope you deflate soon...

Happy 4th. Love. O

crmj1183
07-04-2009, 05:49 AM
No potasssium, but Im only taking 20mg of lasik so maybe ill take 40 tomorrow and see how that does me. I do have lupus nephritis, high blood pressure, and everything else. My doc has me on propanolol too, so he said he doesnt want me to get dehydrated by taking the propanolol and lasik together :(. Im on cellcept, triamterzene, spironolactone, and prednisone. Ive been seeing my nephrologist maybe i should call my rheumy?? I havent seen her in over a year, havent had a flare since 2007. I really value your advice Oluwa, like a big sister. I dont have a sister and Im the only girl in the whole family.... lol. So what do u think cal the rheumy???

Thanks,
Chriss

Oluwa
07-04-2009, 06:00 AM
Chriss...I would call your nephrologist first then your rheumba. Especially having nephritis, high blood pressure coupled with the edema before upping your Lasix and to run your labs again..

Maybe they would tweak your other medicine... Triamterene and spironolactone are potassium-sparing diuretic..so I wonder why the combo isn't working...

Prednisone causes edema...NSAIDs can and do for me too...

Do call..

Hugs and love,
Oluwa

SandyR
07-04-2009, 09:47 AM
Chriss, sorry to hear about your feet. This last flare, I had my feet very badly swollen (there's a pic in my album) and it took me weeks to keep them down. Are you using RICE? (Rest Ice Compression Elevation). I found that to be helpful to me. Especially the Elevation about the heart level. I hope you find some relief soon!
Oluwa, what is the connection with the potassium??? :huh: My feet were so bad I ended up in the ER and the only conclusive thing the doctor said to me was that my potassium was too low and I needed to start eating at least 1 banana every other day.
Sandy

justomegirlindallas
07-09-2009, 05:55 AM
dieuretics steal potassium from the body which is not good for the heart.